# SDR CALA2024102102685

- Difficulty date: September 28, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 81,015 hours, 29,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A334112
- Condition: Damaged
- Location: Bs365-369
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL WALKAROUND INSPECTION {B737-06-3-0550} - FOUND 4 DISHED RIVET HEADS WITH SKIN BULGING BETWEEN RIVETS AT FUSELAGE EXTERIOR SKIN AT BS 365 TO 369, STR 26 LH.  LOCKED FOR FERRY FLIGHT PERFORMED BOROSCOPE INSPECTION OF AFFECTED STRINGER (LH #26), IN AREA REFERENCED.  CORROSION APPEARS TO BE LOCATED PRIMARILY ON THE OTBD SIDE OF THE STRINGER/SKIN CONTACT AREA. PICTURES UPLOADED TO R.V.I. WEBSITE. UNLOCKING FOR REPAIRS EVALUATED CORROSION ON STR 26L AT STA 365, FOUND TO BE 100% MATERIAL LOSS. REPAIRED STRINGER 26L IAW UAL ECRA 5330-07368.
